# SDR NACA201502260020

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 480 FLOOR BL 50R-02R.  CORRODED FLOORBEAM AT STA 480, RBL 50-RBL62.  REPAIRED IAW SRM 53-10-09, FIG 1, REV 108. WITH NESTED ANGLES.  INSTALLED IAW SRM 51-30-02, REV 108. REF  MCO3008 W/O 1349303.
